# SDR 02153414

- Difficulty date: June 2, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N414FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3169
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM CVG TO CAE, THE CREW REPORTED THE SMELL OF SMOKE IN THE COCKPIT.  THE FLIGHT WAS DIVERTED TO TRI WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL RESPONDED FROM CAE TO TRI.  SYSTEM INSPECTIONS AND OPERATIONAL CHECKS WERE SATISFACTORILY PERFORMED WITH NO EVIDENCE OF OVERHEATING OR SMOKE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
